advertisement
Question
Posted by: annon | 2008/07/30

put my mind at rest

Morning

I know I' m not preggies - did four test and all were negative - just a bit paranoid. Four months ago, had unprotected sex with my BF - I was on the pill, but went on the injection that week of the sex encounter. Had my period that month, but thereafter, haven' t. Nurse says that' s due to the injection.

Recently stopped smoking so I have gained a bit of weight - looking a bit preggies - about four months if you ask me. Weighed 48kilos before stopped smoking, now about 51killos. I' m not vomitting, breasts aren' t sore - no preggie give away signs. Am I going mad???

Please just put my mind at rest. Is there ANY possibility I am preggies??? Can four preggie tests be negative and mean you are not preggies??? I took two during the day - seperate days and two first thing in the morning - seperate days - all negative - no faint sign of a second line.

I already have a child - 16mnths, so I have been through the experience before.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Annon
It is unlikely that you are pregnant if the tests are all negative. Injection can stop periods. Go for a sonar at your gyne if you are really worried!
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: annon | 2008/07/30

Someone - you have no idea... And the worst thing of all, BF and I broke up - ironic. LOL. I have been watching my weight now recently since being so paranoid. I quit smoking for a month now, which I am proud of after smoking for about 10 years. I' m am not ready for another baby. Perhaps I need to go for a blood test to be absolutely possitive.

Thanks for listening - hold thumbs

Reply to annon
Posted by: T | 2008/07/30

HI there. I think Someone is right. When i was on the injection, i never had my periods and i picked up a lot of weight. Especially if you stop smoking as well.

Relax. I doubt you are pregnant. Why are you on the injection though? That does 90% stop the periods, which i think is a bad thing. Rather stay on the pill. Yasmin is the best!

Good luck

Reply to T
Posted by: someone | 2008/07/30

Hey, i' m sure the doc will give you a more detailed explaination, but from my side. Chill.....
My gf (well now ex) had the exact same problem. she put on large amounts of weight and never had a period for about 5 months after that. Apparently one of the sides is that you will put on weight, and the fact that you' ve stopped smoking (which is an appetite suppressant) doesnt help either. Just watch what you eat, if you need help in that department, give me a shout. But regarding your problem, please dont worry, i know it must be horrible for you...

Regards, someone :)

Reply to someone

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement